×

zbMATH — the first resource for mathematics

The Dirichlet problem for a complex Monge-Ampère equation. (English) Zbl 0315.31007

MSC:
31C10 Pluriharmonic and plurisubharmonic functions
35Q99 Partial differential equations of mathematical physics and other areas of application
35J25 Boundary value problems for second-order elliptic equations
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Alexandrov, A. D.: The Dirichlet problem for the equation Det ?z i,j ?=?(z 1,...,z n ,x 1,...,x n ), I. Vestnik, Leningrad Univ.13, No. 1, 5-24 (1958)
[2] Bergman, S.: Functions of extended class in the theory of functions of several complex variables. Trans. Amer. Math. Soc.63, 523-547 (1948) · Zbl 0034.05304
[3] Bergman, S.: Kernel functions and extended classes in the theory of functions of complex variables, Colloque sur les fonctions de plusieur variables. Bruxelles pp. 135-157 (1953)
[4] Bremermann, H.: On a generalized Dirichlet problem for plurisubharmonic functions and pseudoconvex domains. Characterization of Silov boundaries. Trans. Amer. Math. Soc.91, 246-276 (1959) · Zbl 0091.07501
[5] Cheng, S.-Y., Yau, S.-T.: Complete affine hypersurfaces, Parts I, II, III. To appear
[6] Chern, S. S., Levine, Harold I., Nirenberg, L.: Intrinsic norms on a complex manifold. Global Analysis (Papers in honor of K. Kodaira), pp. 119-139 Tokyo: Univ. of Tokyo Press 1969 · Zbl 0202.11603
[7] Chern, S. S., Moser, J.: Real hypersurfaces in complex manifolds. Acta Math.133, 219-271 (1974) · Zbl 0302.32015
[8] Christoffers, H.: Princeton University Thesis, to appear
[9] Diederich, K.: Über die 1. und 2. Ableitungen der Bergmannschen Kernfunktion und ihr Randverhalten. Math. Ann.203, 129-170 (1963) · Zbl 0253.32011
[10] Fefferman, C.: Monge-Ampere equations, the Bergman Kernel, and geometry of pseudoconvex domains. Ann. of Math.,103, 395-416 (1976) · Zbl 0322.32012
[11] Gluck, H.: Manifolds with preassigned curvature?a survey. Bull. Amer. Math. Soc.81, 313-329 (1975) · Zbl 0299.53025
[12] Goffman, C., Serrin, J.: Sublinear functions of measures and variational integrals. Duke Math. J.31, 159-178 (1964) · Zbl 0123.09804
[13] Hörmander, L.: Complex analysis in several variables. New York: North Holland/American Elsevier 1973 · Zbl 0271.32001
[14] Hörmander, L.:L 2 estimates and existence theorems for the ? operator. Acta Math.113, 89-152 (1965) · Zbl 0158.11002
[15] Kerzman, N., Kohn, J.J., Nirenberg, L.: Lecture at Amer. Math. Soc. Conference on Several Complex Variables. Williamstown, Mass, August, 1975
[16] Koppelman, W.: The Cauchy integral formula for functions of several complex variables, Bull. Amer. Math. Soc.73, 373-377 (1967) · Zbl 0177.11103
[17] Lelong, P.: Plurisubharmonic functions and positive differential forms, New York: Gordon and Breach 1969 · Zbl 0195.11604
[18] Pelles, D. A.: Intrinsic measures on complex manifolds and holomorphic mappings. Amer. Math. Soc. Memoir Number96, 1970
[19] Pogorelov, A. V.: Monge-Ampere equations of elliptic type. Groningen: Noordhoff 1964 · Zbl 0133.04902
[20] Pogorelov, A. V.: The Dirichlet problem for then-dimensional analogue of the Monge-Ampere equation, Soviet Math. Dokl.12, 1727-1731 (1971) · Zbl 0238.35071
[21] Rudin, W.: Real and complex analysis. New York: McGraw Hill 1974 · Zbl 0278.26001
[22] Siu, Y. T.: Extension of meromorphic maps. Ann. of Math.102, 421-462 (1975) · Zbl 0318.32007
[23] Walsh, J. B.: Continuity of envelopes of plurisubharmonic functions. J. Math. Mech.18, 143-148 (1968) · Zbl 0159.16002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.